Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 18, NWS Tulsa, OK

March 23, 2016Mayes County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 23, 2016, 8:17 PM CDT for Mayes County, Wagoner County, Oklahoma. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2016, 8:17 PM CDT (01:17 UTC)
Expired
Mar 23, 2016, 8:45 PM CDT
In force
28 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Mayes County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 21 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 8:24 PM CDTHAIL 13 E Mazie, OK
Mar 23, 8:39 PM CDTHAIL 1Salina, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 5:37 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.3 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 243 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
243 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1307 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

540 
WUUS54 KTSA 240117
SVRTSA
OKC097-145-240145-
/O.NEW.KTSA.SV.W.0018.160324T0117Z-160324T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
817 PM CDT WED MAR 23 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MAYES COUNTY IN NORTHEASTERN OKLAHOMA...
  NORTHEASTERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 845 PM CDT

* AT 817 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
  OF WAGONER...MOVING NORTHEAST AT 55 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WAGONER...                        PRYOR...
  PRYOR CREEK...                    CHOUTEAU...
  LOCUST GROVE...                   SALINA...
  SPORTSMEN ACRES COMMUNITY...      SNOWDALE STATE PARK...
  MAZIE...                          MURPHY...

THIS INCLUDES INTERSTATE 44 NEAR MILE MARKER 261.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3628 9506 3596 9539 3598 9549 3607 9548
      3608 9544 3640 9543
TIME...MOT...LOC 0117Z 209DEG 48KT 3603 9543 

HAIL...1.00IN
WIND...<50MPH
 
$$
1 follow-up statement
151 
WWUS54 KTSA 240132
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
832 PM CDT WED MAR 23 2016

OKC145-240142-
/O.CAN.KTSA.SV.W.0018.000000T0000Z-160324T0145Z/
WAGONER OK-
832 PM CDT WED MAR 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAGONER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.  THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3628 9506 3610 9528 3613 9538 3636 9532
TIME...MOT...LOC 0132Z 217DEG 52KT 3620 9526 

$$

OKC097-240145-
/O.CON.KTSA.SV.W.0018.000000T0000Z-160324T0145Z/
MAYES OK-
832 PM CDT WED MAR 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHERN MAYES COUNTY...

AT 832 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPORTSMEN
ACRES COMMUNITY...MOVING NORTHEAST AT 60 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PRYOR...                          PRYOR CREEK...
CHOUTEAU...                       LOCUST GROVE...
SALINA...                         SPORTSMEN ACRES COMMUNITY...
SNOWDALE STATE PARK...            MURPHY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3628 9506 3610 9528 3613 9538 3636 9532
TIME...MOT...LOC 0132Z 217DEG 52KT 3620 9526 

HAIL...1.00IN
WIND...<50MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 6:08 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Mar 23, 6:08 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
608 PM CDT WED MAR 23 2016

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MVFR to VFR conditions are expected through tonight at all area
TAF sites with scattered thunderstorms affecting the western Arkansas
TAF sites from 02-06z. KMLC will see the potential for thunderstorms
from 00-03z. VFR conditions are expected for much of Thursday.

&&

.PREV DISCUSSION... /ISSUED 252 PM CDT WED MAR 23 2016/

DISCUSSION...
Fire and severe weather concerns dominate the forecast for the
next 6 to 9 hours, with a dryline sitting just west of the
forecast area and a cold front moving through the panhandle
region. Substantial CU field has developed across eastern Oklahoma
in the axis of best low level moisture. To the west of the CU
field, low level dew points remain in the 50s despite winds being
substantially veered, but the moisture in this area is fairly
shallow. Isolated thunderstorms could develop as early as late
afternoon, with better areal coverage likely by mid evening.
Instability and wind fields will be supportive of all modes of
severe weather, including at least some potential for supercells
and tornadoes, per model ensembles of updraft helicity. Most, if
not all, of the thunderstorm activity should be east of the
forecast area by the midnight to 1 am time frame.

On the fire weather front, relative humidities will fall quickly
following the dryline passage. Mesonet observations indicate 20
percent humidities only a county west of the forecast area, with
even lower values to the west of that. Winds will shift to a more
westerly direction following the dryline passage, with gusts
likely to approach and possibly exceed 50 mph, given what has
occurred in western Oklahoma behind the boundary. For any ongoing
fires, a wind shift and increase in speed should be expected and
prepared for. The worst fire weather conditions through early
evening will be along and west of Highway 75, with some
improvement with the loss of daytime heating this evening. Winds
should remain gusty through the night, however, which could prove
problematic for ongoing fire fights. The Wind Advisory will be
extended through 1 am tonight.

Below normal temperatures will follow the aforementioned cold
front for Thursday and Thursday night. Sub-freezing temperatures
are likely for parts of northeast Oklahoma and into northwest
Arkansas late Thursday night and into Friday morning. A Freeze
Watch will be issued for areas northeast of a Pawnee to Tahlequah
to Ozark line.

Southerly winds will return for Friday, leading to warmer
temperatures to close out the week and begin the weekend. Saturday
night and into early Sunday continues to feature higher rain
chances, but recent model runs indicate that the entire day Sunday
may not be a washout, although it still should be chilly. Another
warmup is expected early next week, with highs by Tuesday just
above normal.

&&

.TSA Watches/Warnings/Advisories...
OK...Freeze Watch from late Thursday night through Friday morning for
     OKZ054>059-061>063-068-069.

     Wind Advisory until 1 AM CDT Thursday for OKZ054>071-073.

AR...Freeze Watch from late Thursday night through Friday morning for
     ARZ001-002-010-011-019-020.

     Wind Advisory until 1 AM CDT Thursday for ARZ001-010.

&&

AVIATION...10
Hazardous weather outlook, Mar 23, 4:53 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
453 PM CDT WED MAR 23 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
453 PM CDT WED MAR 23 2016

...CRITICAL FIRE WEATHER CONDITIONS ONGOING NORTHEAST OKLAHOMA...
...SEVERE WEATHER POTENTIAL INCREASES THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA INTO NORTHWEST ARKANSAS.
	ONSET...AFTER 7 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...ALONG AND EAST OF HIGHWAY 75.
	ONSET...AFTER 6 PM.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...SIGNIFICANT.
	AREA...WEST OF A LINE FROM CRAIG TO MCINTOSH COUNTIES.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ALONG AND WEST OF HIGHWAY 75.

DISCUSSION...
CRITICAL FIRE WEATHER CONDITIONS ARE ONGOING AND WILL
CONTINUE TO SPREAD EASTWARD TOWARD THE HIGHWAY 75 CORRIDOR
INTO THE EARLY EVENING HOURS.  EXTREMELY LOW HUMIDITY VALUES
AND VERY STRONG WINDS WILL CREATE DANGEROUSLY AGGRESSIVE
WILDFIRE SPREAD POTENTIAL WITHIN THIS CORRIDOR.

THUNDERSTORMS WILL INCREASE THIS EVENING ALONG AND WEST OF
A LINE FROM TULSA TO MCALESTER.  SUFFICIENT INSTABILITY AND
WIND SHEAR ARE PRESENT TO SUPPORT SEVERE WEATHER POTENTIAL
AS STORMS MOVE RAPIDLY TO THE NORTHEAST.  FURTHERMORE...
THE STRONGEST STORMS WILL POSE THE POTENTIAL FOR TORNADOES
HOWEVER CONDITIONS ARE NOT FAVORABLE FOR A WIDESPREAD OR
PROLONGED TORNADIC THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
GUSTY NORTHWESTERLY WINDS WILL CONTINUE ON THURSDAY
AS THE STRONG STORM SYSTEM MOVES EAST OF THE AREA.
THE NEXT STORM SYSTEM ARRIVES OVER THE WEEKEND WITH
INCREASING THUNDERSTORM CHANCES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 23, 6:57 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
657 PM CDT WED MAR 23 2016

OKZ065-066-071-240030-
OKFUSKEE OK-MCINTOSH OK-OKMULGEE OK-
657 PM CDT WED MAR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKFUSKEE...
SOUTHEASTERN OKMULGEE AND WESTERN MCINTOSH COUNTIES UNTIL 730 PM
CDT...

AT 657 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF HANNA...MOVING NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE...                       HENRYETTA...
MORRIS...                         DEWAR...
SCHULTER...                       GRAYSON...
HANNA...                          HOFFMAN...
STIDHAM...                        RAIFORD...
LAKE EUFAULA STATE PARK...        HITCHITA...
PIERCE...                         VERNON...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 237 AND
258.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN OKLAHOMA.

LAT...LON 3564 9594 3548 9560 3519 9584 3519 9587
      3516 9588 3515 9590 3518 9599 3529 9598
      3529 9606
TIME...MOT...LOC 2357Z 204DEG 43KT 3526 9595
Special weather statement, Mar 23, 7:22 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT WED MAR 23 2016

OKZ066-070-071-240100-
MUSKOGEE OK-MCINTOSH OK-OKMULGEE OK-
722 PM CDT WED MAR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OKMULGEE...NORTH
CENTRAL MCINTOSH AND NORTHWESTERN MUSKOGEE COUNTIES UNTIL 800 PM
CDT...

AT 722 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF COUNCIL HILL...MOVING NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKTAHA...                         BOYNTON...
COUNCIL HILL...                   RENTIESVILLE...
LAKE EUFAULA STATE PARK...        WAINWRIGHT...
SUMMIT...                         HITCHITA...
JAMESVILLE...                     ERAM...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 253 AND
261.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
EASTERN OKLAHOMA.

LAT...LON 3580 9567 3565 9531 3540 9565 3550 9582
TIME...MOT...LOC 0022Z 216DEG 51KT 3552 9568
Special weather statement, Mar 23, 7:33 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
733 PM CDT WED MAR 23 2016

OKZ065-066-070-240100-
OKFUSKEE OK-MUSKOGEE OK-OKMULGEE OK-
733 PM CDT WED MAR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OKFUSKEE...CENTRAL
OKMULGEE AND WESTERN MUSKOGEE COUNTIES UNTIL 800 PM CDT...

AT 732 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HENRYETTA...
MOVING NORTHEAST AT 60 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE...                       HENRYETTA...
MORRIS...                         DEWAR...
SCHULTER...                       GRAYSON...
BALD HILL...                      PHAROAH...
BRYANT...                         ERAM...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 229 AND
241.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN OKLAHOMA.

LAT...LON 3585 9583 3574 9565 3555 9581 3555 9582
      3553 9582 3538 9595 3537 9598 3534 9598
      3531 9601 3543 9615
TIME...MOT...LOC 0032Z 215DEG 64KT 3545 9601
Local storm report, Mar 23, 7:44 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
744 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             DEWAR                   35.46N 95.94W
03/23/2016  E1.75 INCH       OKMULGEE           OK   EMERGENCY MNGR

&&

AEJ
Local storm report, Mar 23, 8:02 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
802 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HAIL             5 N BOYNTON             35.72N 95.66W
03/23/2016  E1.75 INCH       MUSKOGEE           OK   BROADCAST MEDIA

            NORTH OF BOYNTON ON HWY 62

&&

AEJ
Local storm report, Mar 23, 8:13 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     TSTM WND GST     4 WNW EUFAULA           35.31N 95.65W
03/23/2016  M66 MPH          MCINTOSH           OK   MESONET

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 7:22 PM CDTSpecial Weather StatementTSAMuskogee38 min
Mar 23, 7:27 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Wagoner48 min
Mar 23, 7:33 PM CDTSpecial Weather StatementTSAOkmulgee27 min
Mar 23, 7:36 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha39 min
Mar 23, 7:37 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee38 min
Mar 23, 7:57 PM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner33 min
Mar 23, 8:01 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Wagoner29 min
Mar 23, 8:05 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg40 min
Mar 23, 8:13 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha47 min
Mar 23, 8:19 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes41 min
Mar 23, 8:33 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah42 min
Mar 23, 8:36 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes39 min
Mar 23, 8:40 PM CDTTornado WarningTSALatimer, Pushmataha35 min
Mar 23, 8:55 PM CDTSpecial Weather StatementTSAOttawa35 min
Mar 23, 9:09 PM CDTSpecial Weather StatementTSAAdair36 min
Mar 23, 9:10 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore50 min
Mar 23, 9:11 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha49 min
Mar 23, 9:13 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah47 min
Mar 23, 9:25 PM CDTAreal Flood AdvisoryTSALatimer, Pittsburg, Pushmataha4 hr
Mar 23, 9:45 PM CDTSpecial Weather StatementTSAPittsburg45 min
Mar 23, 9:54 PM CDTSpecial Weather StatementTSALeFlore51 min
Mar 23, 9:55 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha50 min
Mar 23, 10:10 PM CDTSevere Thunderstorm WarningTSALeFlore35 min
Mar 23, 10:27 PM CDTSpecial Weather StatementTSAPushmataha33 min
Mar 24, 3:09 AM CDTFreeze WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 4 more30 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.